# SDR FDEA202311221885

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 64,840 hours, 27,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: A5237050001200
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2RH DOOR - HINGE CUTOUT IS CRACKED. REPAIRED #2 DOOR HINGE CUTOUT IAW B757 SRM 52-10-02-2R.
